Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Delayed periods. Negative pregnancy report. Advised to take sysron. Is it safe?

Myself Savita, I am now 18 days LATE for my period. I did test from prega news three times. 5 day, 9 day & now 18th day. All NEGATIVE! What is going on? Am i pregnant or what? And if i am Pregnant, am i going to have a healthy pregnancy? I am extremely sad, nervous, and depressed As the days go on, this is all i can think about. Help!!!!!!!!!!!!!!!!!!
i consult with my doctor overphone, she advise me to take Sysron-n for 5 days. Sir i want to conceive. Should i take Sysron......Please help.....
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
thanks for your query.
You should consult a gynae for urine test,blood test and USG for confirmation of your pregnancy.
You should be calm and cool,not to worry.
You can take SYSRON tab there is no harm in taking sysron,if you become pregnant on sysron there is no harm to your baby.
Don't worry.
Take care.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor